# SDR DALA2017081006109

- Difficulty date: August 9, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Punctured
- Location: Bs 405-446
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE FWD CARGO LT ZEE ANGLE PUNCTURED AND CORRODED BS 405 TO 446.  MAINTENANCE REMOVED AND REPLACED FWD CARGO ZEE ANGLE IAW SRM 53-00-53, REPAIR 6, AND SRM 51-40-02.
